Sites Inria

Equipe de recherche LFANT

Publications de l'équipe LFANT

2015

Article dans des revues

titre
A generalisation of Miller's algorithm and applications to pairing computations on abelian varieties
auteur
David Lubicz, Damien Robert
article
Journal of Symbolic Computation, Elsevier, 2015, 67, pp.68-92. 10.1016/j.jsc.2014.08.001
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00806923/file/optimal_web.pdf BibTex

2014

Article dans des revues

titre
The geometry of some parameterizations and encodings
auteur
Jean-Marc Couveignes, Reynald Lercier
article
Advances in mathematics of communications, American Institute of Mathematical Science, 2014, pp.1-22
Accès au bibtex
BibTex
titre
Generalised Weber Functions
auteur
Andreas Enge, François Morain
article
Acta Arithmetica, Instytut Matematyczny PAN, 2014, 164 (4), pp.309-341. 10.4064/aa164-4-1
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00385608/file/weber.pdf BibTex
titre
Exact counting of $D_\ell$ number fields with given quadratic resolvent
auteur
Henri Cohen
article
Mathematics of Computation, American Mathematical Society, 2014, à paraître
Accès au bibtex
BibTex
titre
Computing class polynomials for abelian surfaces
auteur
Andreas Enge, Emmanuel Thomé
article
Experimental Mathematics, AK Peters, 2014, 23, pp.129-145. 10.1080/10586458.2013.878675
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00823745/file/cm2.pdf BibTex
titre
Dirichlet series associated to cubic fields with given quadratic resolvent
auteur
Henri Cohen, Frank Thorne
article
Michigan Mathematical Journal, University of Michigan, 2014, 63, pp.253-273
Accès au bibtex
BibTex
titre
Totally indefinite Euclidean quaternion fields
auteur
Jean-Paul Cerri, Jérôme Chaubert, Pierre Lezowski
article
Acta Arithmetica, Instytut Matematyczny PAN, 2014, 165 (2), pp.181-200
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01016614/file/quater5.pdf BibTex
titre
Computing arithmetic Kleinian groups
auteur
Aurel Page
article
Mathematics of Computation, American Mathematical Society, 2014
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00703043/file/kln_gps.pdf BibTex
titre
Computation of the Euclidean minimum of algebraic number fields
auteur
Pierre Lezowski
article
Mathematics of Computation, American Mathematical Society, 2014, 83, pp.1397-1426. 10.1090/S0025-5718-2013-02746-9
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00632997/file/article_algo_hal.pdf BibTex

Communication dans un congrès

titre
An algorithm for the principal ideal problem in indefinite quaternion algebras
auteur
Aurel Page
article
ANTS XI, Aug 2014, GyeongJu, South Korea
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00996346/file/pip.pdf BibTex

Pré-publication, Document de travail

titre
Computing separable isogenies in quasi-optimal time
auteur
David Lubicz, Damien Robert
article
2014
Accès au bibtex
BibTex
titre
Arithmetic on Abelian and Kummer Varieties
auteur
David Lubicz, Damien Robert
article
2014
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01057467/file/arithmetic.pdf BibTex
titre
Bilinear pairings on elliptic curves
auteur
Andreas Enge
article
2014
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00767404/file/pairings.pdf BibTex
titre
Implementing cryptographic pairings at standard security levels
auteur
Andreas Enge, Jérôme Milan
article
2014
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01034213/file/pairings.pdf BibTex

2013

Article dans des revues

titre
Euclidean totally definite quaternion fields over the rational field and over quadratic number fields
auteur
Jean-Paul Cerri, Jérôme Chaubert, Pierre Lezowski
article
International Journal of Number Theory, World Scientific Publishing, 2013, 9 (3), pp.653-673. 10.1142/S1793042112501540
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00738164/file/quaternions.pdf BibTex
titre
Computing modular Galois representations
auteur
Nicolas Mascot
article
Rendiconti del Circolo Matematico di Palermo, 2013, 62 (3), pp.451-476. 10.1007/s12215-013-0136-4
Accès au bibtex
BibTex
titre
Fast construction of irreducible polynomials over finite fields
auteur
Jean-Marc Couveignes, Reynald Lercier
article
Israël Journal of Mathematics, The Hebrew University Magnes Press, 2013, 194 (1), pp.77-105. 10.1007/s11856-012-0070-8
Accès au bibtex
BibTex
titre
Vanishing and non-vanishing theta values
auteur
Henri Cohen, Don Zagier
article
Annales mathématiques du Quebec, 2013, 37 (1), pp.45-61
Accès au bibtex
BibTex
titre
Singular values of multiple eta-quotients for ramified primes
auteur
Andreas Enge, Reinhard Schertz
article
LMS Journal of Computation and Mathematics, London Mathematical Society: LMS Journal of Computation and Mathematics, 2013, 16, pp.407-418. http://dx.doi.org/10.1112/S146115701300020X. 10.1112/S146115701300020X
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00768375/file/zweig.pdf BibTex

Chapitre d'ouvrage

titre
Elliptic curve cryptographic systems
auteur
Andreas Enge
article
Gary L. Mullen and Daniel Panario. Handbook of Finite Fields, Chapman and Hall/CRC, pp.784-796, 2013, Discrete Mathematics and Its Applications, 9781439873786
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00764963/file/hff.pdf BibTex

Direction d'ouvrage, Proceedings

titre
Geometric and differential Galois theories
auteur
Jean-Marc Couveignes, Philip Boalch, Pierre Dèbes, Daniel Bertrand
article
Société Mathématique de France, pp.240, 2013
Accès au bibtex
BibTex
titre
Explicit methods in number theory. Rational points and Diophantine equations.
auteur
Karim Belabas, Frits Beukers, Pierrick Gaudry, William Mccallum, Bjorn Poonen, Samir Siksek, Michael Stoll, Mark Watkins
article
SMF, pp.xxi + 179, 2013, 978-2-85629-359-1/pbk
Accès au bibtex
BibTex

Pré-publication, Document de travail

titre
Computing the residue of the Dedekind zeta function
auteur
Karim Belabas, Eduardo Friedman
article
16 pages. 2013
Accès au bibtex
BibTex
titre
Dirichlet series associated to quartic fields with given resolvent
auteur
Henri Cohen, Frank Thorne
article
36 pages, submitted, comments welcome. 2013
Accès au bibtex
BibTex
titre
Computing (l,l)-isogenies in polynomial time on Jacobians of genus 2 curves
auteur
Romain Cosset, Damien Robert
article
Accepté pour publication à Mathematics of Computations. 2013
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00578991/file/niveau.pdf BibTex

2012

Article dans des revues

titre
Computing isogenies between Abelian Varieties
auteur
David Lubicz, Damien Robert
article
Compositio Mathematica, Foundation Compositio Mathematica, 2012, 148 (05), pp.1483--1515. 10.1112/S0010437X12000243
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00446062/file/isogenies_web.pdf BibTex
titre
Examples of norm-Euclidean ideal classes
auteur
Pierre Lezowski
article
International Journal of Number Theory, World Scientific Publishing, 2012, 8 (5), pp.1315-1333. 10.1142/S1793042112500777
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00634643/file/classes_euc.pdf BibTex
titre
Tabulation of Cubic Function Fields Via Polynomial Binary Cubic Forms
auteur
Pieter Rozenhart, Michael Jacobson Jr., Renate Scheidler
article
Mathematics of Computation, American Mathematical Society, 2012, 81 (280), pp.2335-2359
Accès au bibtex
BibTex
titre
A faster pseudo-primality test
auteur
Jean-Marc Couveignes, Tony Ezome, Reynald Lercier
article
Rendiconti del Circolo Matematico di Palermo, 2012, 61 (2), pp.261-278. 10.1007/s12215-012-0088-0
Accès au bibtex
BibTex
titre
The Geometry of Flex Tangents to a Cubic Curve and its Parameterizations
auteur
Jean-Marc Couveignes, Jean-Gabriel Kammerer
article
Journal of Symbolic Computation, Elsevier, 2012, 47 (3), pp.266-281. 10.1016/j.jsc.2011.11.003
Accès au bibtex
BibTex

Communication dans un congrès

titre
Imaginary quadratic fields with isomorphic abelian Galois groups
auteur
Athanasios Angelakis, Peter Stevenhagen
article
Everett W. Howe and Kiran S. Kedlaya. ANTS X - Tenth Algorithmic Number Theory Symposium, Jul 2012, San Diego, United States. Mathematical Sciences Publisher, 1, pp.21-39, ANTS X - Proceedings of the Tenth Algorithmic Number Theory Symposium. 10.2140/obs.2013.1.21
Accès au bibtex
BibTex
titre
Improved CRT Algorithm for Class Polynomials in Genus $2$
auteur
Kristin Lauter, Damien Robert
article
Everett W. Howe and Kiran S. Kedlaya. ANTS X - Algorithmic Number Theory 2012, Jul 2012, San Diego, United States. Mathematical Sciences Publisher, 1, pp.437-461, The Open Book Series. 10.2140/obs.2013.1.437
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00734450/file/writeuplong.pdf BibTex
titre
Haberland's formula and numerical computation of Petersson scalar products
auteur
Henri Cohen
article
Everett W. Howe and Kiran S. Kedlaya. ANTS X, Dec 2011, San Diego, United States. Mathematical Sciences Publisher, 1, pp.249-270, The Open Book Series; ANTS X -- Proceedings of the Tenth Algorithmic Number Theory Symposium. 10.2140/obs.2013.1.249
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00854440/file/cohen.pdf BibTex

Chapitre d'ouvrage

titre
Algorithms for finite fields
auteur
Karim Belabas
article
Explicit methods in number theory. Rational points and Diophantine equations, SMF, pp.1-18, 2012
Accès au bibtex
BibTex
titre
Approximate computations with modular curves
auteur
Jean-Marc Couveignes, Bas Edixhoven
article
Carel Faber, Gavril Farkas, Robin de Jong. Geometry and Arithmetic, EMS, pp.91-112, 2012, EMS Series of Congress Reports, 978-3-03719-119-4. 10.4171/119
Accès au bibtex
BibTex

Thèse

titre
Elliptic curve cryptography and security of embedded devices
auteur
Vincent Verneuil
article
Cryptography and Security. Université de Bordeaux, 2012. English
Accès au texte intégral et bibtex
https://tel.archives-ouvertes.fr/tel-00733004/file/vverneuil_these.pdf BibTex
titre
Questions d'Euclidianité
auteur
Pierre Lezowski
article
Number Theory. Université Sciences et Technologies - Bordeaux I, 2012. French. NNT : 2012BOR14642
Accès au texte intégral et bibtex
https://tel.archives-ouvertes.fr/tel-00765252/file/these_lezowski.pdf BibTex

2011

Article dans des revues

titre
Counting Cubic Extensions with given Quadratic Resolvent
auteur
Henri Cohen, Anna Morra
article
Journal of Algebra, Elsevier, 2011, 325, pp.461-478. 10.1016/j.jalgebra.2010.08.027
Accès au bibtex
BibTex
titre
Computing modular correspondences for abelian varieties
auteur
Jean-Charles Faugère, David Lubicz, Damien Robert
article
Journal of Algebra, Elsevier, 2011, 343 (1), pp.248-277. 10.1016/j.jalgebra.2011.06.031
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00426338/file/practical.pdf BibTex
titre
An $L (1/3)$ Discrete Logarithm Algorithm for Low Degree Curves
auteur
Andreas Enge, Pierrick Gaudry, Emmanuel Thomé
article
Journal of Cryptology, Springer Verlag (Germany), 2011, 24, pp.24-41. 10.1007/s00145-010-9057-y
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00383941/file/L13.pdf BibTex
titre
Some Generalized Euclidean and 2-stage Euclidean number fields that are not norm-Euclidean
auteur
Jean-Paul Cerri
article
Mathematics of Computation, American Mathematical Society, 2011, 80 (276), pp.2289-2298
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00505142/file/examples3.pdf BibTex
titre
Global descent obstructions for varieties
auteur
Jean-Marc Couveignes, Emmanuel Hallouin
article
Algebra and Number Theory, 2011, 5 (4), pp.431-463. 10.2140/ant.2011.5.431
Accès au bibtex
BibTex

Communication dans un congrès

titre
Improved Collision-Correlation Power Analysis on First Order Protected AES
auteur
Christophe Clavier, Benoit Feix, Georges Gagnerot, Mylène Roussellet, Vincent Verneuil
article
Workshop on Cryptographic Hardware and Embedded Systems - CHES 2011, Sep 2011, Nara, Japan. Springer, 6917, pp.49-62, LNCS; CRYPTOGRAPHIC HARDWARE AND EMBEDDED SYSTEMS - CHES 2011. 10.1007/978-3-642-23951-9_4
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00633527/file/CFGRV11_CollisionAES.pdf BibTex
titre
Square Always Exponentiation
auteur
Christophe Clavier, Benoit Feix, Georges Gagnerot, Mylène Roussellet, Vincent Verneuil
article
12th International Conference on Cryptology in India - INDOCRYPT 2011, Dec 2011, Chennai, India. Springer, 7107, pp.40-57, LNCS; PROGRESS IN CRYPTOLOGY - INDOCRYPT 2011. 10.1007/978-3-642-25578-6_5
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00633545/file/square_always.pdf BibTex
titre
Théorie algébrique des nombres et calcul formel
auteur
Karim Belabas
article
Chèze, Guillaume and Cluzeau, Thomas and Lecerf, Grégoire and Pernet, Clément. Théorie algébrique des nombres et calcul formel, Dec 2010, France. 2 (1), http://ccirm.cedram.org/item?id=CCIRM_2011__2_1_A1_0, 10.5802/ccirm.13
Accès au bibtex
BibTex

Direction d'ouvrage, Proceedings

titre
Computational Aspects of Modular Forms and Galois Representations
auteur
Jean-Marc Couveignes, Bas Edixhoven
article
Princeton University Press, pp.425, 2011, 9780691142029
Accès au bibtex
BibTex

2010

Article dans des revues

titre
Practical improvements to class group and regulator computation of real quadratic fields
auteur
Jean-François Biasse, Jacobson Michael
article
Lecture notes in computer science, springer, 2010
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00477896/file/ANTS.pdf BibTex
titre
Security Estimates for Quadratic Field Based Cryptosystems
auteur
Jean-François Biasse, Jacobson Michael, Silverster Alan
article
Lecture notes in computer science, springer, 2010
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00477949/file/ACISP.pdf BibTex
titre
Discriminants cubiques et progressions arithmétiques
auteur
Karim Belabas, Etienne Fouvry
article
International Journal of Number Theory, World Scientific Publishing, 2010, 6 (7), pp.1491-1529. 10.1142/S1793042110003605
Accès au bibtex
BibTex
titre
Grip force is part of the semantic representation of manual action verbs.
auteur
Victor Frak, Tatjana Nazir, Michel Goyette, Henri Cohen, Marc Jeannerod
article
PLoS ONE, Public Library of Science, 2010, 5 (3), pp.e9728. 10.1371/journal.pone.0009728
Accès au bibtex
BibTex

Communication dans un congrès

titre
Class invariants by the CRT method
auteur
Andreas Enge, Andrew V. Sutherland
article
Guillaume Hanrot and François Morain and Emmanuel Thomé. Ninth Algorithmic Number Theory Symposium ANTS-IX, Jul 2010, Nancy, France. Springer-Verlag, 6197, pp.142-156, Lecture Notes in Computer Science; Algorithmic Number Theory. 10.1007/978-3-642-14518-6_14
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00448729/file/classinv.pdf BibTex
titre
Horizontal Correlation Analysis on Exponentiation
auteur
Christophe Clavier, Benoit Feix, Georges Gagnerot, Mylène Roussellet, Vincent Verneuil
article
Juan Hernández-Serrano. Twelfth International Conference on Information and Communications Security, Dec 2010, Barcelona, Spain. Springer, LNCS
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00540384/file/Horizontal_Correlation_Analysis_on_Exponentiation.pdf BibTex
titre
Atomicity Improvement for Elliptic Curve Scalar Multiplication
auteur
Christophe Giraud, Vincent Verneuil
article
D. Gollmann and J.-L. Lanet. CARDIS 2010, Apr 2010, Passau, Germany. Sprinter, 6035, pp.80-101, LNCS; CARDIS 2010
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00459461/file/GV_AtomicityImprovementECC.pdf BibTex

Thèse

titre
Intégration numérique et calculs de fonctions L
auteur
Pascal Molin
article
Mathematics. Université Sciences et Technologies - Bordeaux I, 2010. French
Accès au texte intégral et bibtex
https://tel.archives-ouvertes.fr/tel-00537489/file/these.pdf BibTex

Pré-publication, Document de travail

titre
Computing quadratic function fields with high 3-rank via cubic field tabulation
auteur
Pieter Rozenhart, Michael Jacobson Jr., Renate Scheidler
article
15 pages. 2010
Accès au bibtex
BibTex
titre
Computing fundamental domains for arithmetic Kleinian groups
auteur
Aurel Page
article
Mémoire de Master de l'université Paris 7, stage à Montréal (McGill university) encadré par John .. 2010
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00658841/file/memoire.pdf BibTex
titre
Intégration numérique par la méthode double-exponentielle
auteur
Pascal Molin
article
48 pages. 2010
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00491561/file/integration.pdf BibTex

2009

Article dans des revues

titre
Elementary 3-descent with a 3-isogeny
auteur
Henri Cohen, Fabien Pazuki
article
Acta Arithmetica, Instytut Matematyczny PAN, 2009, 140 (4), pp.369-404
Accès au bibtex
BibTex
titre
Euclidean minima and central division algebras
auteur
Eva Bayer-Fluckiger, Jean-Paul Cerri, Jérôme Chaubert
article
International Journal of Number Theory, World Scientific Publishing, 2009, 5 (7), pp.1155-1168
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00282364/file/quater.pdf BibTex
titre
L'analyse logique des probabilites selon Waismann
auteur
Karim Belabas, Layla Raïd
article
Cahiers de Philosophie du Langage, 2009, 6, pp.235-260
Accès au bibtex
BibTex
titre
Komplexe Multiplikation: von numerisch bis symbolisch
auteur
Andreas Enge
article
Computeralgebra-Rundbrief GI_DMV_DAMM, Fachgruppe Computeralgebra, 2009, 45, pp.13-17
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00429093/file/carundbrief.pdf BibTex
titre
Computing modular polynomials in quasi-linear time
auteur
Andreas Enge
article
Mathematics of Computation, American Mathematical Society, 2009, 78 (267), pp.1809-1824
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00143084/file/modcomp.pdf BibTex
titre
The complexity of class polynomial computation via floating point approximations
auteur
Andreas Enge
article
Mathematics of Computation, American Mathematical Society, 2009, 78 (266), pp.1089-1107
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00001040/file/class.pdf BibTex
titre
Error estimates for the Davenport-Heilbronn theorems
auteur
Karim Belabas, Manjul Bhargava, Carl Pomerance
article
Duke Mathematical Journal, Duke University Press, 2009, 153 (1), pp.173-210. 10.1215/00127094-2010-007
Accès au bibtex
BibTex
titre
Factoring polynomials over global fields
auteur
Karim Belabas, Juergen Klueners, Mark Van Hoeij, Allan Steel
article
Journal de Théorie des Nombres de Bordeaux, Université Bordeaux 1, 2009, 21 (1), pp.15-39. 10.5802/jtnb.655
Accès au bibtex
BibTex

Autre publication

titre
Improvements in the computation of ideal class groups of imaginary quadratic number fields
auteur
Jean-François Biasse
article
Soumission au journal Advances in Mathematics of computation. 2009
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00397408/file/biasse.pdf BibTex

Thèse

titre
Comptage asymptotique et algorithmique d'extensions cubiques relatives
auteur
Anna Morra
article
Mathematics. Université Bordeaux 1, 2009. French
Accès au texte intégral et bibtex
https://tel.archives-ouvertes.fr/tel-00525320/file/these.pdf BibTex

Pré-publication, Document de travail

titre
An L(1/3) algorithm for ideal class group and regulator computation in certain number fields
auteur
Jean-François Biasse
article
2009
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00440223/file/preprint.pdf BibTex

2006

Article dans des revues

titre
Prehension movements in a patient (AC) with posterior parietal cortex damage and posterior callosal section.
auteur
Victor Frak, Yves Paulignan, Marc Jeannerod, François Michel, Henri Cohen
article
Brain and Cognition, Elsevier, 2006, 60 (1), pp.43-8. 10.1016/j.bandc.2005.09.010
Accès au bibtex
BibTex